PREVIOUS QUESTION:

 

NEXT QUESTION:

 

What drugs cause skin rashes in rheumatoid arthritis?

ANSWER

Rashes can happen if you take drugs such as:

  • Celecoxib (Celebrex)
  • Diclofenac (Voltaren)
  • Hydroxychloroquine (Plaquenil)
  • Ibuprofen
  • Leflunomide (Arava)
  • Methotrexate (Rheumatrex, Trexall)
  • Minocycline (Minocin)
  • Naproxen
  • Sulfasalazine (Azulfidine)
  • Tolmetin (Tolectin)

SOURCES:

University of Maryland Medical Center: "Rheumatoid Arthritis -- Symptoms."

University of Washington School of Medicine: "Rheumatoid Arthritis."

The Johns Hopkins Vasculitis Center: "Rheumatoid Vasculitis Information."

Cleveland Clinic: "Rheumatoid Vasculitis."

University of Maryland Medical Center: "Cutaneous Drug Reactions."

University of Maryland Medical Center: "Rheumatoid Arthritis -- Medications."

The Johns Hopkins Vasculitis Center: "Prednisone."

Hospital for Special Surgery: "Sun, Your Arthritis, and Your Medications."

FDA.

Reviewed by David Zelman on June 07, 2017

SOURCES:

University of Maryland Medical Center: "Rheumatoid Arthritis -- Symptoms."

University of Washington School of Medicine: "Rheumatoid Arthritis."

The Johns Hopkins Vasculitis Center: "Rheumatoid Vasculitis Information."

Cleveland Clinic: "Rheumatoid Vasculitis."

University of Maryland Medical Center: "Cutaneous Drug Reactions."

University of Maryland Medical Center: "Rheumatoid Arthritis -- Medications."

The Johns Hopkins Vasculitis Center: "Prednisone."

Hospital for Special Surgery: "Sun, Your Arthritis, and Your Medications."

FDA.

Reviewed by David Zelman on June 07, 2017

NEXT QUESTION:

What could a skin rash from rheumatoid arthritis drugs mean?

WAS THIS ANSWER HELPFUL

"ALEXA, ASK WEBMD"

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.

    Other Answers On: